# SDR REXA2021090200657

- Difficulty date: August 20, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 601R317726
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH IB FLAP LOWER SKIN CHAFED FROM CONTACT WITH IB CANOE FAIRING (683BB).   FOUND CHAFE TO BE OUT OF LIMITS PER SRM 37-52-01-001-001-A01.  REMOVED UNSERVICEABLE SKIN AND INSTALLED SERVICEABLE SKIN IAW SRM 57-52-01-201-005-A01.  R & R SAME SERVICEABLE R/H I/B FLAP IAW AMM 27-52-21-000/400-801-A01. OPS CHECK GOOD.                                                             
"
